# SDR ABXA20231228230

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 72,421 hours, 46,624 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A/T DISC WITH SPEED FLAG AND COULD NOT SET SPEEDS OR TO1.    AC RETURNED TO GATE MAINTENACE GROUNDED A/C  .PERFORMED RESET AND OPS CHECKED IAW AMM 22-32-00. OPS CHECK OK. AIRCRAFT RELEASED CAT I  . AND RETURNED TO SERVICE,
